I had some injected above my lip. Does it settle down after a few days?

I had an injection all around my lip two days ago and there is a place where it is visibly raised and puffy, does it settle down after a few days?

Doctor Answers 2

Swelling After Lip Injection

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Any time one has an injection there is swelling.  This is especially true for the lips and it is even worse if a needle was used rather than a micro-cannula.  I inform all of my patients that they can expect swelling in their lips and other areas for at least 3 days and that swelling can last up to 14 days or more in some cases.

Swelling after injections -- reverse with hyaluronidase and do venus legacy

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
It would be helpful to see photos of your lip, or to know what you had injected. Without this information it is difficult to give treatment advice. I would suggest seeking an experienced cosmetic dermatologist for follow up care. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.